FU Lie
FU Lie
Institut Camille Jordan, Université Claude Bernard Lyon 1
Geverifieerd e-mailadres voor math.univ-lyon1.fr - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Motivic HyperKähler Resolution Conjecture : I. Generalized Kummer varieties
L Fu, Z Tian, C Vial
arXiv preprint arXiv:1608.04968, 2016
442016
Beauville–Voisin conjecture for generalized Kummer varieties
L Fu
International Mathematics Research Notices 2015 (12), 3878-3898, 2015
282015
The generalized Franchetta conjecture for some hyper-Kähler varieties
L Fu, R Laterveer, C Vial, M Shen
Journal de Mathématiques Pures et Appliquées 130, 1-35, 2019
272019
Decomposition of small diagonals and Chow rings of hypersurfaces and Calabi–Yau complete intersections
L Fu
Advances in Mathematics 244, 894-924, 2013
262013
On the action of symplectic automorphisms on the CH_0-groups of some hyper-Kähler fourfolds
L Fu
Mathematische Zeitschrift 280 (1-2), 307-334, 2015
232015
Distinguished cycles on varieties with motive of abelian type and the Section Property
L Fu, C Vial
arXiv preprint arXiv:1709.05644, 2017
182017
Classification of polarized symplectic automorphisms of Fano varieties of cubic fourfolds
L Fu
Glasgow Mathematical Journal 58 (01), 17-37, 2016
172016
Motivic Hyper-Kähler Resolution Conjecture: II
L Fu, Z Tian
Hilbert schemes of K3 surfaces, 2017
14*2017
Motivic multiplicative McKay correspondence for surfaces
L Fu, Z Tian
manuscripta mathematica 158 (3), 295-316, 2019
92019
On the coniveau of certain sub-Hodge structures
L Fu
arXiv preprint arXiv:1204.2165, 2012
72012
On the motive of O’Grady’s ten-dimensional hyper-Kähler varieties
S Floccari, L Fu, Z Zhang
Communications in Contemporary Mathematics, 2050034, 2020
62020
Finiteness of Klein actions and real structures on compact hyperkähler manifolds
A Cattaneo, L Fu
Mathematische Annalen 375 (3-4), 1783-1822, 2019
62019
Multiplicative Chow-K\" unneth decompositions and varieties of cohomological K3 type
L Fu, R Laterveer, C Vial
arXiv preprint arXiv:1911.06580, 2019
62019
Hilbert squares: derived categories and deformations
P Belmans, L Fu, T Raedschelders
Selecta Mathematica 25 (3), 37, 2019
52019
Supersingular irreducible symplectic varieties
L Fu, Z Li
arXiv preprint arXiv:1808.05851, 2018
52018
2-cycles sur les hypersurfaces cubiques de dimension 5
L Fu, Z Tian
Mathematische Zeitschrift 293 (1-2), 661-676, 2019
32019
A motivic global Torelli theorem for isogenous K3 surfaces
L Fu, C Vial
arXiv preprint arXiv:1907.10868, 2019
22019
Orbifold products for higher K-theory and motivic cohomology
L Fu, MT Nguyen
arXiv preprint arXiv:1809.03710, 2018
22018
From motivic integration to the birational invariance of BCOV invariants
L Fu, Y Zhang
arXiv preprint arXiv:2007.04835, 2020
12020
Categorical polynomial entropy
YW Fan, L Fu, G Ouchi
arXiv preprint arXiv:2003.14224, 2020
12020
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20